Nurofen Express 256 mg Caplets - 16 Caplets
See details below, always read the label
Suitable for: Adults, the elderly & children aged 12 years & over
Active ingredients: Sodium Ibuprofen 256 mg (equivalent to ibuprofen 200 mg)
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 12 Boots Advantage Card points with this purchase
Please note that you must be in to sign for this delivery.
Nurofen Express 256 mg Caplets are for relief from:
- period pain
- dental pain
- muscular pain
- rheumatic pain
- cold & flu symptoms.
Adults, the elderly and children aged 12 years and over.
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
For oral administration and short-term use only.
Adults, the elderly and children aged 12 years and over: Swallow 1 or 2 caplets with water up to three times a day as required.
Leave at least 4 hours between doses.
Do not take more than 6 tablets in any 24 hour period.
Do not give to children under 12 years of age.
If symptoms persist or worsen, or the product is needed for more than 10 days, consult a doctor.
Hazards and Cautions
Before you take this product:
Do not take if you:
- Have (or have had two or more episodes of) a stomach ulcer, perforation or bleeding.
- Are allergic to ibuprofen or any other ingredient of the product, aspirin or other related painkiller.
- Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg.
- Have or have had asthma, diabetes, high cholesterol, high blood pressure, a stroke, heart, liver, kidney or bowel problems
- Are a smoker.
- Are pregnant.
- Are on a restricted sodium intake.
Store in the original pack.
Keep all medicines out of the reach and sight of children
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
- Keep all medicines out of the reach of children.
Sodium Ibuprofen 256 mg
Active ingredients: Sodium Ibuprofen 256 mg (equivalent to ibuprofen 200 mg).
Other ingredients: Sucrose.